• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Dizziness ?!

Fedup

Fedup

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
1,937
Does anybody suffer with this daily & for nearly all day ?

My OH is :(, it's really dragging him down. His Sw say's it probably a side effect of his new meds and should settle.
 
Ashami

Ashami

Well-known member
Founding Member
Joined
Jan 28, 2008
Messages
1,033
Location
The Wilderness
I don't Fedup but my OH does. He has diabetes & neuropathy and his drugs are heavy. He's always teetering when he stands and it really pisses him off.

We don't know how to change things so he's just accepting dizziness is part of the landscape, so to speak. He's still not happy tho'

I'm sorry to hear that your OH suffers with this, a real b***ard. :(
 
Fedup

Fedup

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
1,937
Thx Ashami ............. he has been tested for diabetes a while back as his brother has it . Wonder if it's worth asking for another test :unsure:
 
D

Dollit

Guest
If it's quite a while since the last diabetes test then it wouldn't do any harm to monitor the situation. Some of the meds I've been on have given me dizziness in the past and it has been the worst experience of my life. Apart from the time I was sick on a downward escalator in the Beehive in Holland when I was nine but that was dizziness as well. :)
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
15,666
Location
hiding behind the sofa
Just recently im having big probs with dizziness. I cant manage to walk from the lounge to the kitchen without holding on to something. I didnt have this problem 6 months ago. Im not sure if its me or the meds thats causing it.
 
Fedup

Fedup

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
1,937
Just recently im having big probs with dizziness. I cant manage to walk from the lounge to the kitchen without holding on to something. I didnt have this problem 6 months ago. Im not sure if its me or the meds thats causing it.


What meds are you on Daffy ?
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
15,666
Location
hiding behind the sofa
What meds are you on Daffy ?

Well here goes

Depakote- mood stabilizer
Sertraline-anti d
Buspirone- anxiety
Inderal- slow release betablocker
Zolpidem-sleep
Omeprazole-for stomache ulcer

I also take Tylex when i get a migraine (which is not very often now)

I have asked to come off some of them but the psych keeps saying they are necessary
 
Fedup

Fedup

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
1,937
Well here goes

Depakote- mood stabilizer
Sertraline-anti d
Buspirone- anxiety
Inderal- slow release betablocker
Zolpidem-sleep
Omeprazole-for stomache ulcer

I also take Tylex when i get a migraine (which is not very often now)

I have asked to come off some of them but the psych keeps saying they are necessary
Thanks for that Daffy ......... i was asking to see if any were the same as my OH , the only one the same is omperozole(sp) and he's been on that ages.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
15,666
Location
hiding behind the sofa
yeh its nothing to do with depression, for me its as a result of having a dodgy tum and oesophogus (sp) and ive been on it for years
 
Ashami

Ashami

Well-known member
Founding Member
Joined
Jan 28, 2008
Messages
1,033
Location
The Wilderness
Hi Daffy

I haven't heard of any of those meds but I know that for my OH it's the combo of drugs he takes that cause a lot of his probs. He suffers from a dodgy tum too, I am always trying to get him to eat those bio-yoghurts to pep up his 'good bacteria'.

Is this dizziness something you have discussed with your doc?
 
lucid scream

lucid scream

Well-known member
Joined
Jan 22, 2008
Messages
672
Location
Looking down from the bridge
I was for a while a few years back when they had put me on depakote and haldol. Usually happened if I stood up too fast, but I would also get vertigo at the top of stairs.
Once I got up real fast out of bed because my daughter was crying, lost my balance, fell forward on my face and dislocated one of my toes.
I take a fraction of the meds I used to tho, and dizzyness isnt a problem anymore.
If its happenning when he (or anyone) first stands up, its likely a sudden drop in blood pressure. Get up slowly, it might help. There were a lot of residents at the nursing home I was at when I worked as an aid, that would have to get up from bed in stages. Sit up, wait a minute, stand up, wait a minute, then walk to the wheelchair. (not that your OH needs a wheelchair)
 
D

Dollit

Guest
I got dizziness with Depakote but I was on quite a hefty dose of it. I used to wobble in the street and people thought I was drunk. It was the only thing about Depakote I didn't like.
 
sandybob

sandybob

Well-known member
Founding Member
Joined
Jan 12, 2008
Messages
558
Location
south east london
practically every time they changed my meds i had dizziness as a side effect.
 
Top